# SDR AALA981809

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CORRODED
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 22L LOWER LEG CORRODED AND CRACKED STATION 1106.  REMOVED CORROSION AND SMALL CRACK TREATED AND PRIMED AREA PER MM 51-20-0.  INSTALLED 'J' ANGLE.  REPAIR PER SRM 50-0-3 FIG 2.  (M)
